Dermatology Community
Sudden onset of buring and itching in hands and feet...
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Sudden onset of buring and itching in hands and feet...

Two days ago, out of no-where, my hands and feet starting burning and itching severly...and it's very painful...I have never had this issue before, and from what i've read, there could be several reasons why....the worse times seem to be at night during rest...however, I noticed that while I was resting the syptoms (symptoms) started up....the only time I seem to get relief is while I move or take a hot bath...I have tried topical ointments and none have seemed to help at all...any ideas???
Related Discussions
563773_tn?1374250139
Hello,
It can be due to neurodermatitis. The other possibilities are diabetes, stroke, multiple sclerosis, peripheral vascular disease and underactive thyroid. Abnormal levels of calcium, potassium, or sodium in your body and a lack of vitamin B12 can also such symptoms.

Get your blood sugar levels checked and take some vitamin B 12 for some days. If the symptoms persist then get these possibilities ruled out from a dermatologist.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.


Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
Top Dermatology Answerers
Avatar_m_tn
Blank
maatson
Other
4851940_tn?1385441629
Blank
jemma116
United Kingdom
Avatar_m_tn
Blank
PMDER1
San francisco, CA
Avatar_n_tn
Blank
alex0306